# SDR 98ZZZX3625

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1568Y
- Make and model: Beech C90A
- Aircraft serial: LJ1368
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21139
- Condition: Misadjusted
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE BRAKE ASSEMBLY REPLACEMENT (2 EACH), FOUND THIS TSO: ZERO ASSEMBLY WAS IMPROPERLY ADJUSTED PER THE COMPONENT OVERHAUL MANUAL.  THE BRAKES WOULD NOT HOLD.  OVERHAUL BY AVIALL AT TEB  NJ.  CRS NR VFTR16RL NR 04AW09716 AND OHAW09715.  323-98.  AVIALL WAS NOTIFIED.
